or make 4 interest-free payments of $3.62 AUD fortnightly with More info
General Product Description
Codral Cold & Flu + Mucus Cough is for temporary relief of headaches, blocked or runny noses, fever, body aches and pain, sore throat and chesty cough.
Directions For Use
For Adult and Children 12 years and over: 2 capsules every 4-6 hours as necessary. Do not exceed 8 capsules in 24 hours.
Do not use:
- for children under 12 years
- if you are hypersensitive to any of the ingredients
- if you have taken paracetamol
- if you are taking antidepressants
- if carton seal is broken or missing or if capsule foil is broken
Ask your doctor before use if you
- have high blood pressure
- have heart problems
- have any medical condition or are taking any other medicines or are a chronic alcohol abuser Unless advised by a doctor
- do not take this medicine for longer than a few days at a time if you are an adult
- do not give this medicine to children and adolescents for longer than 48 hours at a time
Active ingredients (in each tablet):Paracetamol 500mgGuaifenesin 100mgPhenylephrine hydrochloride 6.1mg.